MURAL - Maynooth University Research Archive Library

    Homotopy groups of the moduli space of metrics of positive scalar curvature

    Botvinnik, Boris and Hanke, Bernhard and Schick, Thomas and Walsh, Mark (2014) Homotopy groups of the moduli space of metrics of positive scalar curvature. Geometry & Topology, 14 (4). pp. 2047-2076. ISSN 1465-3060

    Download (440kB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    We show by explicit examples that in many degrees in a stable range the homotopy groups of the moduli spaces of Riemannian metrics of positive scalar curvature on closed smooth manifolds can be non-trivial. This is achieved by further developing and then applying a family version of the surgery construction of Gromov–Lawson to certain nonlinear smooth sphere bundles constructed by Hatcher.

    Item Type: Article
    Keywords: positive scalar curvature metrics; classifying space of a diffeomorphism group; Gromov–Lawson surgery parametrized by a Morse function; rational homotopy type; Hatcher map;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 10106
    Identification Number:
    Depositing User: Mark Walsh
    Date Deposited: 16 Oct 2018 14:17
    Journal or Publication Title: Geometry & Topology
    Publisher: Mathematical Sciences Publishers (MSP)
    Refereed: Yes
      Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

      Repository Staff Only(login required)

      View Item Item control page


      Downloads per month over past year

      Origin of downloads